# SDR R61A201307220641

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 9,399 hours, 9,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING AND CLOSING MAIN CABIN DOOR THERE WAS A SOUND OF LOOSE MATERIAL SLIDING WITHIN THE DOOR.  MX REMOVED THE OUTER PART OF THE MAIN CABIN DOOR AND FOUND A NR OF BROKEN RIVETS BETWEEN THE OUTER AND INNER LAYERS. MX R & R THE RIVETS IAW AMM AND OPS CHECKED GOOD.
